Bounded gaps between primes: Difference between revisions
From Polymath Wiki
Jump to navigationJump to search
Line 42: | Line 42: | ||
* [HR1973b] Hensley, Douglas; Richards, Ian, Primes in intervals. Acta Arith. 25 (1973/74), 375–391. [http://www.ams.org/mathscinet-getitem?mr=396440 MathSciNet] | * [HR1973b] Hensley, Douglas; Richards, Ian, Primes in intervals. Acta Arith. 25 (1973/74), 375–391. [http://www.ams.org/mathscinet-getitem?mr=396440 MathSciNet] | ||
* [MP2008] Motohashi, Yoichi; Pintz, János A smoothed GPY sieve. Bull. Lond. Math. Soc. 40 (2008), no. 2, 298–310. [http://www.ams.org/mathscinet-getitem?mr=2414788 MathSciNet] | * [MP2008] Motohashi, Yoichi; Pintz, János A smoothed GPY sieve. Bull. Lond. Math. Soc. 40 (2008), no. 2, 298–310. [http://www.ams.org/mathscinet-getitem?mr=2414788 MathSciNet] | ||
* [MV1973] Montgomery, H. L.; Vaughan, R. C. The large sieve. Mathematika 20 (1973), 119–134. [http://www.ams.org/mathscinet-getitem?mr=374060 MathSciNet] | |||
* [R1974] Richards, Ian On the incompatibility of two conjectures concerning primes; a discussion of the use of computers in attacking a theoretical problem. Bull. Amer. Math. Soc. 80 (1974), 419–438. [http://www.ams.org/mathscinet-getitem?mr=337832 MathSciNet] [http://www.ams.org/journals/bull/1974-80-03/S0002-9904-1974-13434-8/home.html Article] | * [R1974] Richards, Ian On the incompatibility of two conjectures concerning primes; a discussion of the use of computers in attacking a theoretical problem. Bull. Amer. Math. Soc. 80 (1974), 419–438. [http://www.ams.org/mathscinet-getitem?mr=337832 MathSciNet] [http://www.ams.org/journals/bull/1974-80-03/S0002-9904-1974-13434-8/home.html Article] | ||
* [S2007] K. Soundararajan, Small gaps between prime numbers: the work of Goldston-Pintz-Yıldırım. Bull. Amer. Math. Soc. (N.S.) 44 (2007), no. 1, 1–18. [http://www.ams.org/mathscinet-getitem?mr=2265008 MathSciNet] | * [S2007] K. Soundararajan, Small gaps between prime numbers: the work of Goldston-Pintz-Yıldırım. Bull. Amer. Math. Soc. (N.S.) 44 (2007), no. 1, 1–18. [http://www.ams.org/mathscinet-getitem?mr=2265008 MathSciNet] |
Revision as of 09:54, 4 June 2013
Polymath threads
- I just can’t resist: there are infinitely many pairs of primes at most 59470640 apart, Scott Morrison, 30 May 2013
- The prime tuples conjecture, sieve theory, and the work of Goldston-Pintz-Yildirim, Motohashi-Pintz, and Zhang, Terence Tao, 3 June 2013.
- Polymath proposal: bounded gaps between primes, Terence Tao, 4 June 2013.
Other relevant blog posts
- Bounded gaps between primes!, Emmanuel Kowalski, 21 May 2013.
- Bounded gaps between primes: some grittier details, Emmanuel Kowalski, 4 June 2013.
MathOverflow
- Philosophy behind Yitang Zhang’s work on the Twin Primes Conjecture, 20 May 2013.
- A technical question related to Zhang’s result of bounded prime gaps, 25 May 2013.
- How does Yitang Zhang use Cauchy’s inequality and Theorem 2 to obtain the error term coming from the [math]\displaystyle{ S_2 }[/math] sum, 31 May 2013.
- Tightening Zhang’s bound (closed), 3 June 2013.
- Does Zhang’s theorem generalize to 3 or more primes in an interval of fixed length?, 3 June 2013.
Wikipedia
Recent papers and notes
- Bounded gaps between primes, Yitang Zhang, to appear, Annals of Mathematics. Released 21 May, 2013.
- Polignac Numbers, Conjectures of Erdös on Gaps between Primes, Arithmetic Progressions in Primes, and the Bounded Gap Conjecture, Janos Pintz, 27 May 2013.
- A poor man's improvement on Zhang's result: there are infinitely many prime gaps less than 60 million, T. S. Trudgian, 28 May 2013.
- Notes on Zhang's prime gaps paper, Terence Tao, 1 June 2013.
- Bounded prime gaps in short intervals, Johan Andersson, 3 June 2013.
Bibliography
- [FI1985] Friedlander, John B.; Iwaniec, Henryk, Incomplete Kloosterman sums and a divisor problem. With an appendix by Bryan J. Birch and Enrico Bombieri. Ann. of Math. (2) 121 (1985), no. 2, 319–350. JSTOR
- [GPY2009] Goldston, Daniel A.; Pintz, János; Yıldırım, Cem Y. Primes in tuples. I. Ann. of Math. (2) 170 (2009), no. 2, 819–862. arXiv MathSciNet
- [HR1973] Hensley, Douglas; Richards, Ian, On the incompatibility of two conjectures concerning primes. Analytic number theory (Proc. Sympos. Pure Math., Vol. XXIV, St. Louis Univ., St. Louis, Mo., 1972), pp. 123–127. Amer. Math. Soc., Providence, R.I., 1973. MathSciNet
- [HR1973b] Hensley, Douglas; Richards, Ian, Primes in intervals. Acta Arith. 25 (1973/74), 375–391. MathSciNet
- [MP2008] Motohashi, Yoichi; Pintz, János A smoothed GPY sieve. Bull. Lond. Math. Soc. 40 (2008), no. 2, 298–310. MathSciNet
- [MV1973] Montgomery, H. L.; Vaughan, R. C. The large sieve. Mathematika 20 (1973), 119–134. MathSciNet
- [R1974] Richards, Ian On the incompatibility of two conjectures concerning primes; a discussion of the use of computers in attacking a theoretical problem. Bull. Amer. Math. Soc. 80 (1974), 419–438. MathSciNet Article
- [S2007] K. Soundararajan, Small gaps between prime numbers: the work of Goldston-Pintz-Yıldırım. Bull. Amer. Math. Soc. (N.S.) 44 (2007), no. 1, 1–18. MathSciNet